Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 26, 2011, 6:22 AM CDT for Vermilion Parish, Louisiana. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 6:22 AM CDT (11:22 UTC)
- Expired
- Apr 26, 2011, 7:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 88 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:50 AM CDT | HAIL 0.5 | Gueydan, LA | SHERIFFS DEPT. REPORTS SMALL HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:52 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2759 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
460
WUUS54 KLCH 261122
SVRLCH
LAC113-261215-
/O.NEW.KLCH.SV.W.0059.110426T1122Z-110426T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
622 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL VERMILION PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...KAPLAN...INTRACOASTAL CITY...GUEYDAN...FORKED
ISLAND...ABBEVILLE...
* UNTIL 715 AM CDT
* AT 622 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...11 MILES SOUTH OF GUEYDAN...
MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WRIGHT BY 630 AM CDT...
FORKED ISLAND AND KAPLAN BY 645 AM CDT...
MEAUX BY 655 AM CDT...
ESTHER BY 700 AM CDT...
INTRACOASTAL CITY AND ABBEVILLE BY 705 AM CDT...
HENRY AND ERATH BY 710 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2973 9260 2999 9261 3009 9262 3008 9249
3006 9242 3008 9237 3006 9201 3004 9196
2973 9211 2972 9212 2969 9213
TIME...MOT...LOC 1122Z 277DEG 29KT 2987 9253
$$
RUA1 follow-up statement
868
WWUS54 KLCH 261147
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
647 AM CDT TUE APR 26 2011
LAC113-261215-
/O.CON.KLCH.SV.W.0059.000000T0000Z-110426T1215Z/
VERMILION LA-
647 AM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR CENTRAL VERMILION PARISH...
AT 645 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR FORKED ISLAND..MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ESTHER BY 705 AM CDT...
INTRACOASTAL CITY BY 710 AM CDT...
HENRY BY 715 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA.
&&
LAT...LON 2973 9260 2999 9261 3009 9262 3008 9249
3006 9242 3008 9237 3006 9201 3004 9196
2973 9211 2972 9212 2969 9213
TIME...MOT...LOC 1147Z 276DEG 25KT 2985 9234
$$
RUAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 5:30 AM CDT, 52 minutes earlier.
Area forecast discussion, Apr 26, 5:30 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
530 AM CDT TUE APR 26 2011
.DISCUSSION...
MCS CURRENTLY PROPAGATING ACROSS THE FORECAST AREA THIS MORNING
WITH SVA TIL 7 AM. THE COLD POOL IN ITS WAKE IS GOING TO MAKE FOR A
RATHER DIFFICULT FORECAST FOR THE REMAINDER OF THE DAY. FIRST OF
ALL...THE WINDS WILL TAKE LONGER TO GET GOING TODAY AND HAVE RE-
CONFIGURED THE WIND ADVISORY TIMING TO BEGIN AT NOON. ONCE THE MCS
MOVES PAST QUESTION BECOMES ABOUT RE-DEVELOPMENT OF THUNDERSTORMS.
SOME OF THE GUIDANCE WANTS TO DEVELOP THUNDERSTORMS AGAIN THIS
MORNING NORTH OF THE OUTFLOW BOUNDARY AS THE BOUNDARY BEGINS TO
LIFT BACK TO THE NORTH...AND OTHERS INDICATE THAT THIS IS IT FOR
THE DAY. FOR NOW WILL GO WITH SOME RE-DEVELOPMENT ACROSS THE
NORTHERN PORTIONS OF THE FORECAST AREA UNTIL AFTERNOON.
THEN WE WILL WAIT FOR THE FRONTAL BOUNDARY LATE TONIGHT AND
TOMORROW FOR ANOTHER CHANCES OF SHOWERS AND THUNDERSTORMS. WINDS
WILL REMAIN BREEZY ALL NIGHT AND CONTINUE UNTIL THE FRONT PASSES
ON WEDNESDAY. NOT MANY CHANGES WERE MADE TO THE EXTENDED PORTIONS
OF THE FORECAST.
&&
.MARINE...SCA WILL REMAIN IN EFFECT THROUGH TOMORROW MORNING WITH
STRONG ONSHORE FLOW CONTINUING.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 83 73 88 56 82 / 20 20 30 0 0
KBPT 83 73 88 57 82 / 20 20 20 0 0
KAEX 87 72 86 55 80 / 40 20 40 0 0
KLFT 85 72 88 58 80 / 20 10 30 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
TX...WIND ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...
ORANGE...TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: CALCASIEU LAKE...COASTAL WATERS FROM CAMERON, LA TO
HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM CAMERON,
LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING
FROM 20 NM TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.
&&In the hours before
Local storm report, Apr 26, 3:27 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND GST 1 NNW ESLER REGIONAL AI 31.40N 92.30W
04/26/2011 M49 MPH RAPIDES LA ASOS
49 MPH WIND GUST MEASURED AT ESLER FIELD FROM WAKE LOW
EVENT
&&
SHAMBURGERSpecial weather statement, Apr 26, 3:29 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 329 AM CDT TUE APR 26 2011 LAZ031>033-042-043-260915- EVANGELINE LA-ALLEN LA-ST. LANDRY LA-ACADIA LA-JEFFERSON DAVIS LA- 329 AM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EVANGELINE...ALLEN...ST. LANDRY...ACADIA AND JEFFERSON DAVIS PARISHES UNTIL 415 AM CDT... AT 327 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER BASILE...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... DURALDE BY 340 AM... EUNICE...MOWATA...MAMOU AND REDDELL BY 350 AM... SAVOY...CHATAIGNIER AND RICHARD BY 400 AM... SWORDS AND VILLE PLATTE BY 405 AM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3075 9213 3036 9218 3032 9284 3063 9278 24
Local storm report, Apr 26, 4:23 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
423 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL 5 S BROWNDELL 31.05N 93.99W
04/25/2011 E1.00 INCH JASPER TX PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL AT HWY 96 AND FM 255.
TIME ESTIMATED BASED ON RADAR
1140 PM TSTM WND DMG BROOKELAND 31.13N 93.99W
04/25/2011 JASPER TX LAW ENFORCEMENT
JASPER SHERIFF REPORTS TREES DOWN ON ROADS NEAR
BROOKELAND AS WELL AS DIME SIZE HAIL.
0120 AM HAIL FORT POLK 31.05N 93.21W
04/26/2011 E0.25 INCH VERNON LA OTHER FEDERAL
FORT POLK REPORTS PEA SIZE HAIL AT THE FORT
0205 AM TSTM WND DMG 3 N SILSBEE 30.39N 94.18W
04/26/2011 HARDIN TX BROADCAST MEDIA
KBMT-TV REPORTED TREE BLOWN DOWN ON A HOUSE WITH PEOPLE
TRAPPED INSIDE ON HWY 96 NEAR SILSBEE
0226 AM TSTM WND GST 1 NW ALEXANDRIA INTERNA 31.33N 92.55W
04/26/2011 M50.00 MPH RAPIDES LA ASOS
50 MPH WIND GUST MEASURED AT ALEXANDRIA INTL AIRPORT
0246 AM TSTM WND GST 1 NNW ESLER REGIONAL AI 31.40N 92.30W
04/26/2011 M49.00 MPH RAPIDES LA ASOS
49 MPH WIND GUST MEASURED AT ESLER FIELD FROM WAKE LOW
EVENT
0250 AM HAIL 5 E PINE PRAIRIE 30.78N 92.34W
04/26/2011 E0.25 INCH EVANGELINE LA LAW ENFORCEMENT
EVANGELINE PARISH SHERIFF RECEIVED REPORTS OF PEA SIZE
HAIL NEAR CHICOT
0255 AM HAIL VILLE PLATTE 30.69N 92.28W
04/26/2011 E1.50 INCH EVANGELINE LA LAW ENFORCEMENT
EVANGELINE SHERIFF REPORTS PING PONG BALL SIZE HAIL AT
THE SHERIFFS OFFICE
0255 AM HAIL PINE PRAIRIE 30.78N 92.42W
04/26/2011 E0.50 INCH EVANGELINE LA LAW ENFORCEMENT
EVANGELINE PARISH SHERIFF RECEIVED REPORTS OF MARBLE SIZE
HAIL.
0315 AM TSTM WND GST 4 E LAKE CHARLES 30.21N 93.14W
04/26/2011 M54.00 MPH CALCASIEU LA AWOS
54 MPH WIND GUST MEASURED AT CHENNAULT AIRPORT
&&
SHAMBURGERSpecial weather statement, Apr 26, 4:33 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
433 AM CDT TUE APR 26 2011
TXZ181-182-201-216-261030-
NEWTON TX-JASPER TX-HARDIN TX-ORANGE TX-
433 AM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...JASPER...HARDIN AND
ORANGE COUNTIES UNTIL 530 AM CDT...
AT 431 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTH OF LUMBERTON...MOVING EAST AT 35
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LAKEVIEW BY 440 AM...
WEISS BLUFF AND EVADALE BY 445 AM...
PINE FOREST BY 450 AM...
GIST AND MAURICEVILLE BY 505 AM...
HARTBURG AND DEWEYVILLE BY 520 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3040 9429 3036 9375 3034 9376 3033 9375
3012 9378 3023 9433
RUASpecial weather statement, Apr 26, 5:17 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
517 AM CDT TUE APR 26 2011
LAZ033-041>044-051-052-261115-
ST. LANDRY LA-CAMERON LA-LAFAYETTE LA-VERMILION LA-ACADIA LA-
JEFFERSON DAVIS LA-CALCASIEU LA-
517 AM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...CAMERON...
LAFAYETTE...VERMILION...ACADIA...JEFFERSON DAVIS AND CALCASIEU
PARISHES UNTIL 615 AM CDT...
AT 513 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
NORTHEAST OF PINE ISLAND TO 4 MILES SOUTHEAST OF HEBERTS MARINA...
MOVING EAST AT 35 MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
GIBBSTOWN AND HAYES BY 525 AM...
THORNWELL...LACASSINE NATIONAL WILDLIFE REFUGE AND JENNINGS BY 535
AM...
IOTA AND EVANGELINE BY 540 AM...
MOWATA...LOWRY AND MERMENTAU BY 545 AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 2986 9325 2993 9325 2995 9327 2992 9333
2989 9334 2990 9337 2993 9334 2995 9327
2997 9329 2999 9328 3049 9273 3044 9201
2965 9261
RUASpecial weather statement, Apr 26, 5:25 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
525 AM CDT TUE APR 26 2011
LAZ041-051-261130-
CAMERON LA-CALCASIEU LA-
525 AM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR CAMERON AND CALCASIEU PARISHES
UNTIL 630 AM CDT...
AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF VINTON...MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
EDGERLY BY 530 AM...
CARLYSS...HACKBERRY AND SULPHUR BY 545 AM...
WESTLAKE BY 555 AM...
GRAND LAKE BY 600 AM...
LAKE CHARLES REGIONAL AIRPORT AND LAKE CHARLES BY 605 AM...
IOWA BY 625 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3000 9371 3030 9368 3025 9300 3001 9327
3005 9329 3005 9332 2995 9334
RUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:08 PM CDT | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 41 hr |
| Apr 26, 12:14 AM CDT | Tornado Warning | LCH | Vernon | 31 min |
| Apr 26, 12:43 AM CDT | Tornado Warning | LCH | Vernon | 47 min |
| Apr 26, 1:21 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 39 min |
| Apr 26, 1:48 AM CDT | Special Weather Statement | LCH | Allen, Beauregard | 57 min |
| Apr 26, 1:59 AM CDT | Special Weather Statement | LCH | Rapides | 61 min |
| Apr 26, 2:06 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 24 min |
| Apr 26, 2:17 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 58 min |
| Apr 26, 2:35 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 55 min |
| Apr 26, 3:15 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 45 min |
| Apr 26, 3:17 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 58 min |
| Apr 26, 3:29 AM CDT | Special Weather Statement | LCH | Evangeline | 46 min |
| Apr 26, 3:46 AM CDT | Special Marine Warning | LCH | 44 min | |
| Apr 26, 4:09 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 66 min |
| Apr 26, 4:39 AM CDT | Special Marine Warning | LCH | 36 min | |
| Apr 26, 5:25 AM CDT | Special Weather Statement | LCH | Calcasieu | 65 min |
| Apr 26, 6:29 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 46 min |
| Apr 26, 7:23 AM CDT | Special Weather Statement | LCH | Vermilion | 37 min |
| Apr 26, 8:21 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 54 min |
| Apr 26, 8:25 AM CDT | Special Marine Warning | LCH | 50 min | |
| Apr 26, 9:08 AM CDT | Special Marine Warning | LCH | 67 min | |
| Apr 26, 10:48 AM CDT | River Flood Warning | LCH | Calcasieu | 46 hr |
| Apr 26, 10:48 AM CDT | River Flood Warning | LCH | Calcasieu | 33 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.